# SDR JJBA20210222033

- Difficulty date: February 22, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Diode
- Part number: BJE61
- Condition: Shorted
- Location: Gpu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN DISCONNECTING THE GROUND POWER UNIT, THE GPU AVAILABLE LIGHT AND ALL CABIN LIGHTS STAY ON. SHORTLY BURNT SMELL APPEARS MAIN BATTERIES DISCONNECT FOR SAFETY. TROUBLESHOOTING CARRIED OUT, FOUND DIODE CR046 AND SOME WIRES BURNT, CR0465 SHORT CIRCUIT AND THE BACK UP BATTERY VOLTAGE TOO LOW. DIODE REPLACED AND WIRING REPAIRED. FUNCTIONAL CHECK OF ALL AFFECTED SYSTEM IN PROGRESS.
